Sinarest Syrup 100ml

(CHLORPHENIRAMINE + PARACETAMOL + PHENYLEPHRINE)

This medicine is a combination of active ingredients It is commonly prescribed for treating symptoms associated with the common cold such as a runny nose headache sore throat and fever Chlorpheniramin... See More
image.webp

Why is Asthalin syrup used?

Asthalin Syrup is used to relieve symptoms of asthma and chronic obstructive pulmonary diseases (COPD) such as coughing, wheezing, and breathlessness. It helps in relaxing the muscles of the air passages, thus widening it and making it easier to breathe.

Similar Medicines

Febrex Plus Syrup 100ml
FEBREX PLUS SYRUP 100ML

Chlorpheniramine (1mg) + Paracetamol (125mg) + Phenylephrine (5mg)

Medler Plus Suspension Orange 60ml
MEDLER PLUS SUSPENSION ORANGE 60ML

Chlorpheniramine (1mg) + Paracetamol (125mg) + Phenylephrine (5mg)

Xtpara Cold DS Syrup 60ml
XTPARA COLD DS SYRUP 60ML

Chlorpheniramine (1mg) + Paracetamol (125mg) + Phenylephrine (5mg)

Zincold Syrup 60ml
ZINCOLD SYRUP 60ML

Chlorpheniramine (1mg) + Paracetamol (125mg) + Phenylephrine (5mg)

More medicines by Centaur Pharmaceuticals Pvt Ltd

Cefocef Dxl Capsule
CEFOCEF DXL CAPSULE

Cefixime (200mg) + Dicloxacillin (500mg) + Lactobacillus

CEFOCEF XL TABLET
CEFOCEF XL TABLET

Cefixime (200mg) + Cloxacillin (500mg) + Lactobacillus (90Million spores)

Ocurest AH Eye Drop 10ml
OCUREST AH EYE DROP 10ML

Phenylephrine (0.12% w/v) + Naphazoline (0.05% w/v) + Chlorpheniramine Maleate (0.1% w/v) + Menthol (0.005% w/v)

Viscomac Injection
VISCOMAC INJECTION

Hydroxypropylmethylcellulose (2% w/v)

Sinarest Syrup 60ml
SINAREST SYRUP 60ML

Chlorpheniramine Maleate (1mg) + Phenylephrine (5mg) + Paracetamol/Acetaminophen (125mg) + Sodium Citrate (60mg)

Metoz R Tablet
METOZ R TABLET

Ramipril (5mg) + Metolazone (2.5mg)

Preface H 2.5 mg/12.5 mg Tablet
PREFACE H 2.5 MG/12.5 MG TABLET

Ramipril (2.5mg) + Hydrochlorothiazide (12.5mg)

Centwin Suspension
CENTWIN SUSPENSION

Dicyclomine (10mg/5ml) + Dimethicone/Polydimethylsiloxane (40mg/5ml)